# SDR YENA2023061600669

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 4,761 hours, 1,788 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#836, MSP-BOS. 'FUMES IN CABIN AROUND EMERGENCY EXIT ROWS. DIRTY SOCK/LUBRICANT, AT ALTITUDE (CRUISE). STRONG AND TRANSIENT(10); CHECKED APU FOR LEAKS, NO LEAKS FOUND, CHECKED ENG 1+2 FOR OIL LEAKS NON FOUND BUT DISCORED ENG #1 TO BE OVER SERVICED, DRAIN OIL TO THE CORRECT AMOUNT, RAN APU AND PACKS NO SMELL WAS NOTICED, RAN ENG 1+2  AND NO SMELL WAS NOTICE AC OK TO CONT SVC ALL WORK DONE IAW BD500-A-J21-22-00-00AAA-423-A.'
